MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER PLUS
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 02/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturer lot code was not provided.With no means to ascertain the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.H3 other text : not returned to manufacture.
 
Event or Problem Description
Consumer reported upon attempted removal of a tampon on (b)(6) 2024, the string was not accessible, and she and her boyfriend were unable to remove the pledget.The following day, on (b)(6) 2024, she went to the emergency room for removal of the pledget from her vaginal cavity.The doctor reportedly noted the string was found to be on the opposite end of the pledget.The consumer reported symptoms of discharge and cramping as well as experiencing pain during the procedure.She reported that the doctor¿s office failed to inform her that they prescribed a medication for an infection, which she was not aware of this until on (b)(6) 2024.She was unsure of the diagnosis, but thought it was bacterial vaginosis.She was prescribed metronidazole 500 mg tablets.A follow-up report will be submitted if additional details are obtained.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key18926569
Report Number3011109575-2024-00026
Device Sequence Number18482805
Product Code HEB
UDI-Device Identifier00036000515855
UDI-Public00036000515855
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER PLUS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale